# SDR CA060913005

- Difficulty date: September 11, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 7921 · Engine Oil Cooler
- Part: Support
- Part number: 212030041233
- Condition: Obstructed
- Location: Oil Cooler
- Component: Oil Cooler
- Component part number: 212040225123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SUPPORT 212-030-041-233 FOULS WITH TRANSMISSON OIL LINE 212-040-229-001. (TC NR 20060913005)
